# SDR NACA2021120500002

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,140 hours, 10,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING LOUD NOISE COMING FROM AIRPLANE AND EXCESSIVE VIBRATION IN BOTH THRUST LEVERS. DURING POST FLIGHT LOUD NOISE COMING FROM PACK AREA UNDER AIRPLANE. INSPECTED LH AIR CONDITIONING BAY AND FOUND LEFT PACK INLET BULB TS433 DISCONNECTED AND DAMAGED. REMOVED AND REPLACED LEFT PACK INLET BULB IAW B767-AMM 21-52-02 OPS LEAK CHECK GOOD, NO DISCREPANCIES FOUND. ETOPS GROUND VERIFICATION OK
